# SDR MTNA021820150001

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N999FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0231
- Aircraft time: 10,032 hours, 10,898 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Landing Light
- Part time: 3,858 hours, 4,446 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE PILOT SMELLED ELECTRICAL BURNING AND SAW SMOKE IN THE COCKPIT.  FOUND A DEFECTIVE LT LANDING LIGHT SWITCH THE SWITCH WAS REPLACED AND THE SYSTEM CHECKED GOOD.
